advertisement
Question
Posted by: KIM | 2010/02/18

Nordette

Hi there,

Please help me, i was using Genette for a while but in Janaury i started using Nordette, now a week before my periods i stared spotting, brown in colour. my tummy feels a bit hard and having period cramps... Can i be pregant.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That would be unlikely. Probably just an adaptation to the change in Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/21

That would be unlikely. Probably just an adaptation to the change in Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement